# SDR MALA030220

- Difficulty date: April 1, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

ON LANDING APPROACH ON FLIGHT 3401, NR 4 ENGINE SHUTDOWN.  NO INFORMATION AT THIS TIME.
